# SDR UALA2010040201094

- Difficulty date: April 1, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 48,070 hours, 13,347 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING SECTION DETERIORATED.   ACP SMC003 ON TASK CARD NR 1 990N00309.  OPS OKAY.
